# SDR FDEA202103270781

- Difficulty date: March 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 92,953 hours, 31,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871163
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF BODY STATION 1640 FUSELAGE FRAME WEB AT STRINGER S-14L INTERCOSTAL   TEE CLIP LWR I/B FASTENER HOLE FOUND CRACK SIGNAL COMPLIED WITH EA: F-5310-T0360636 P1. TITLE: FUSELAGE - MAINFRAME - CRACK INDICATION   AT   STA 1640 FUSELAGE FRAME WEB, S-14L AT LOWER INBOARD HOLE LOCATION. REPAIRED THE   BODY STATION 1640 FUSELAGE FRAME WEB AT STRINGER S-14L INTERCOSTAL TEE CLIP LWR   I/B   FASTENER HOLE CRACK. THIS IS A CAT B REPAIR. FOLLOWING UP INSPECTION PER EA: F-5310-  T0360636. MAJOR REPAIR IAW FEDEX GMM6-2-100.
